# SDR C2XA99IA262

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3351212CF24
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4177 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE SERVICE DOOR EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE FOR THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
